# SDR SWIA2020082551985

- Difficulty date: July 3, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LOWER INNER CORE COWL INNER SKIN CHAFFED ON REPAIR.   REMOVED AND FABRICATED NEW REPAIR DOUBLER PER CRJ 700 SRM, FABRICATED DOUBLER OUT OF AISI 321 CRES STAINLESS STEEL .010, LOCATED DRILLED AND INSTALLED WET WITH RED RTV -106 / AND RESTORED FINISH ON FASTENERS. PER  SRM.
